Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Indios Selvaticos de la Amazonia Peruana by Rafael Girard

Reviewed Work: Indios Selvaticos de la Amazonia Peruana by Rafael Girard
Review by: W. C. Massey
Journal of Inter-American Studies
Vol. 2, No. 2 (Apr., 1960), pp. 203-204
DOI: 10.2307/164887
Stable URL: http://www.jstor.org/stable/164887
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204